# SDR DALA2019030201363

- Difficulty date: March 1, 2019
- Submitted: March 2, 2019
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 74,895 hours, 55,602 cycles
- Engine: Pwa JT8D219
- Engine time: 66,325 hours, 33,965 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB OUT BETWEEN 14,500 AND 15,000 FEET WE HEARD A LOUD BANG ACCOMPANIED WITH AN AIRCRAFT SHUTTER AND NOTED LEFT ENGINE NO EPR, NO N1, EGT APPROX. 775, DID IMMEDIATE ACTION ITEMS AND SHUT DOWN LEFT ENGINE PER QRH. STABILIZED AIRCRAFT AT 16,00 FEET RETURNED TO KIAD IN DISCUSSIONS WITH THE FLIGHT ATTENDANTS NO ODORS OR SMELLS WERE NOTED IN CABIN. REMOVED AND REPLACED LT ENGINE IAW 7100-4682-LH. PEFORMED OPS CHKS. ALL OPS CHK GOOD. NO LEAKS NOTED. A/C OK FOR SVC POWER PLANT, JT OFF 88-7110-9-0010 25953 ON 88-7110-9-0010 25878. (LP5549996)
